Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopical variations and high-dimensional Zariski-van Kampen theorems


Authors: D. Chéniot and C. Eyral
Journal: Trans. Amer. Math. Soc. 358 (2006), 1-10
MSC (2000): Primary 14F35; Secondary 14D05, 32S50, 55Q99
Published electronically: August 25, 2005
MathSciNet review: 2171220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new definition of the homotopical variation operators occurring in a recent high-dimensional Zariski-van Kampen theorem, a definition which opens the way to further generalizations of theorems of this kind.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F35, 14D05, 32S50, 55Q99

Retrieve articles in all journals with MSC (2000): 14F35, 14D05, 32S50, 55Q99


Additional Information

D. Chéniot
Affiliation: LATP, URA CNRS 225, Centre de Mathématiques et Informatique, Université de Provence, 39 rue F. Joliot-Curie, 13453 Marseille cédex 13, France

C. Eyral
Affiliation: Department of Mathematics, The Abdus Salam International Centre for Theoretical Physics, Strada Costiera 11, 34014 Trieste, Italy

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03907-3
PII: S 0002-9947(05)03907-3
Keywords: Homotopy groups of algebraic varieties, pencils of hyperplanes, monodromies
Received by editor(s): December 9, 2002
Published electronically: August 25, 2005
Article copyright: © Copyright 2005 American Mathematical Society